MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device would not power on with ac or dc power.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was not able to verify the reported issue.The technician was able to verify that device would not power on with ac only.The technician was able to power on the device using another dc battery.The technician replaced the eos and power pcba from the power module to repair the device.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.Stryker further evaluated the replaced part at the product assessment center (pac).The pac technician was able to duplicate the issue with ac operation, but was not able to duplicate the issue with dc operation.The root cause of the device not powering on with ac is inoperative eos.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18842951
Report Number0003015876-2024-00494
Device Sequence Number8343723
Product Code MKJ
UDI-Device Identifier00883873887660
UDI-Public00883873887660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown